It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Open to All Other Health Topics Message Board

Zantrex-3 Severe Reaction


Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 12-09-2004, 11:09 AM   #1
Gypsy Gal
Newbie
(female)
 
Join Date: Dec 2004
Location: Tampa, FL
Posts: 1
Gypsy Gal HB User
Zantrex-3 Severe Reaction

Hi! I started taking Zantrex-3 this morning and had a severe reaction. I took the suggested dose of 2 tablets 15 minutes before eating. (I've taken Phentermine before when I was on a weight loss program and under a doctor's care.) Also, I do drink coffee; but didn't have any this morning....I didn't get nervous or jittery or anything like that. What I did get scared me (until my co-worker found this web site). My entire body turned red approximately 20 minutes after taking the pills and lasted for 1 hour! I also started to itch! My ears flammed and I felt like my skin was on fire, I could actually feel the heat coming from within onto my skin!!!!! I know the bottle states that a temporary side effect is skin flushing, reddness or itching and should subside in a matter of minutes. An hour is a whole lot of minutes to have skin the color of a Pointsettia!! I did drink cold water in attempt to cool down my body. Has this happened to anyone else? If so, if I cut down the dose to one tablet twice a day, will I still get the REDDNESS? Please let me know, because I am scared to keep taking this!

 
Sponsors Lightbulb
   
Old 12-09-2004, 11:14 AM   #2
swedes72
Junior Member
(female)
 
Join Date: Dec 2004
Posts: 19
swedes72 HB User
Re: Zantrex-3 Severe Reaction

You should investigate the weight loss section of Healthboards - but it's because of the Niacin in Zantrex 3. I have been taking it for about a month and have had the same reaction approx 3 times. Another health board user red-flagged the niacin as the culprit for me and i recommend you look it up online - there are multiple reports that is causes redness and flushing of the skin. As far as i can tell, the redness noted in the reports was uncomfortable but a fairly common and otherwise harmless reaction.
I went through the same problem! hope this helps!!

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
ZANTREX-3 Success or Not? mckyluv Weight Loss 8 06-21-2005 12:36 PM
Zantrex 3 Digestive Side Effects? msloquacious Weight Loss 24 12-08-2004 08:51 AM
My Bad Experience with Zantrex rmainor Weight Loss 6 04-15-2004 11:22 AM
Zantrex 3 juss1ofdemdayz Weight Loss 8 12-08-2003 11:37 AM
Zantrex 30 day Plan ( Day1-7) JennyG Weight Loss 5 10-16-2003 08:07 PM
Zantrex, WeightlLoss and Nutrition NYCMission Weight Loss 5 06-15-2003 08:20 PM
Zantrex diva2003 Weight Loss 4 06-14-2003 04:25 PM
Zantrex-3 and no exercise ladysadness Weight Loss 12 05-22-2003 08:59 AM
Multivitamin with ZANTREX-3?? Caligal Weight Loss 3 04-09-2003 08:30 PM




Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 12:47 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!